# SDR UALA2011052502558

- Difficulty date: May 25, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 81,730 hours, 9,756 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EA EMERGENCY LIGHTS NEAR FLOOR BETWEEN DOOR TWO LEFT AND TWO RIGHT LIGHTS INOPERATIVE.  RELAMPED, OPS CHECKED GOOD.
